| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
A facility representative reported that either during or following an implantable collamer lens (icl) implantation procedure, the lens flipped.It is unclear when the lens flipped.Additional information was requested.No further information is available at this time.If any additional information is received, a supplemental medwatch report will be submitted.It should be noted that the patient's age fell outside the indicated age range at the time of implantation.Therefore there is not enough safety and effectiveness data to support implantation in this patient category.